# SDR FDEA202204120940

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 11,475 hours, 4,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E AT STA OSS565 HAS LOOSE RIVETS AND A CRACKED FORMER P/N 114T2512-13 0000355851 : MITROVICH, DAVID T - 13-APR-2022 02:39  C/W EA T H-5720-T0367965 P1, SEQ:151, W/O:82517, WRI:5720-6343.
